Alert archive / California / Wind Advisories in 2024
Wind Advisory 24, NWS Eureka, CA
NWS Eureka, CA issued this wind advisory at Nov 11, 2024, 10:35 PM PST for Del Norte County, Humboldt County, California. It took effect at Nov 12, 2024, 10:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2024, 10:35 PM PST (06:35 UTC)
- In effect from
- Nov 12, 2024, 10:00 PM PST
- Expired
- Nov 13, 2024, 1:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 6.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
352 WWUS76 KEKA 120635 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 1035 PM PST Mon Nov 11 2024 CAZ102-104-121445- /O.NEW.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Del Norte Interior-Southwestern Humboldt- 1035 PM PST Mon Nov 11 2024 ...WIND ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 1 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 70 mph expected. * WHERE...Del Norte Interior and Southwestern Humboldt. * WHEN...From 10 PM Tuesday to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka EYS
5 follow-up statements
648 WWUS76 KEKA 120950 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 150 AM PST Tue Nov 12 2024 CAZ105-106-122000- /O.EXA.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 150 AM PST Tue Nov 12 2024 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS ABOVE 1000 FT ... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected Areas Above 1000 ft. * WHERE...Humboldt Interior. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ102-104-122000- /O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Del Norte Interior-Southwestern Humboldt- 150 AM PST Tue Nov 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS ABOVE 1000 FT ... * WHAT...South winds 20 to 30 mph with gusts up to 65 mph expected Areas Above 1000 ft. * WHERE...Del Norte Interior and Southwestern Humboldt. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JJW
805 WWUS76 KEKA 121050 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 250 AM PST Tue Nov 12 2024 CAZ101-122300- /O.EXA.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Coastal Del Norte- 250 AM PST Tue Nov 12 2024 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELOW 1000 FT... * WHAT...South winds 20 to 25 mph with gusts up to 55 mph expected Areas Below 1000 ft. * WHERE...Del Norte Coast. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ103-122300- /O.EXA.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Northern Humboldt Coast- 250 AM PST Tue Nov 12 2024 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELWO 1000 FT... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected Areas Below 1000 ft. * WHERE...Northern Humboldt Coast. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ CAZ102-122300- /O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Del Norte Interior- Including Gasquet 250 AM PST Tue Nov 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELOW 1000 FT... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected Areas Below 1000 ft. * WHERE...Del Norte Interior. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ104-122300- /O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Southwestern Humboldt- 250 AM PST Tue Nov 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELWO 1000 FT... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected Areas Below 1000 ft. * WHERE...Southwestern Humboldt. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ CAZ105-106-122300- /O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 250 AM PST Tue Nov 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELWO 1000 FT ... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected Areas Below 1000 ft. * WHERE...Humboldt Interior. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JJW
845 WWUS76 KEKA 122256 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 256 PM PST Tue Nov 12 2024 CAZ101-102-131100- /O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Coastal Del Norte-Del Norte Interior- Including Gasquet 256 PM PST Tue Nov 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELOW 1000 FT... * WHAT...South winds 15 to 25 mph with gusts up to 55 mph expected Areas Below 1000 ft. * WHERE...Del Norte County. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ103-104-131100- /O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Northern Humboldt Coast-Southwestern Humboldt- 256 PM PST Tue Nov 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELWO 1000 FT... * WHAT...South winds 15 to 25 mph with gusts up to 70 mph expected Areas Belwo 1000 ft. * WHERE...Humboldt Coast. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ CAZ105-106-131100- /O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 256 PM PST Tue Nov 12 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST WEDNESDAY AREAS BELWO 1000 FT ... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected Areas Belwo 1000 ft. * WHERE...Humboldt Interior. * WHEN...From 10 PM this evening to 1 PM PST Wednesday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JMM
681 WWUS76 KEKA 131057 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 257 AM PST Wed Nov 13 2024 CAZ101-102-131900- /O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/ Coastal Del Norte-Del Norte Interior- Including Gasquet 257 AM PST Wed Nov 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON AREAS BELOW 1000 FT... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph Areas Below 1000 ft. * WHERE...Del Norte County. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ103-104-131900- /O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/ Northern Humboldt Coast-Southwestern Humboldt- 257 AM PST Wed Nov 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON AREAS BELWO 1000 FT... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph Areas Below 1000 ft. * WHERE...Humboldt Coast. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ CAZ105-106-131900- /O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 257 AM PST Wed Nov 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON AREAS BELWO 1000 FT ... * WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected Areas Below 1000 ft. * WHERE...Humboldt Interior. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JWW
036 WWUS76 KEKA 131752 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 952 AM PST Wed Nov 13 2024 CAZ101-102-132100- /O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/ Coastal Del Norte-Del Norte Interior- Including Gasquet 952 AM PST Wed Nov 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON AREAS BELOW 1000 FT... * WHAT...South winds 15 to 20 mph with gusts up to 35 mph Areas Below 1000 ft. * WHERE...Del Norte County. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ CAZ103-104-132100- /O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/ Northern Humboldt Coast-Southwestern Humboldt- 952 AM PST Wed Nov 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON AREAS BELWO 1000 FT... * WHAT...South winds 15 to 20 mph with gusts up to 40 mph in areas below 1000 ft. * WHERE...Humboldt Coast. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure outdoor objects. && $$ CAZ105-106-132100- /O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/ Northern Humboldt Interior-Southern Humboldt Interior- Including Kneeland 952 AM PST Wed Nov 13 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON AREAS BELWO 1000 FT ... * WHAT...South winds 15 to 20 mph with gusts up to 35 mph in areas below 1000 ft. * WHERE...Humboldt Interior. * WHEN...Until 1 PM PST this afternoon. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JMM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Nov 11, 3:34 PM PST, 7 hours 1 minute earlier.
Area forecast discussion, Nov 11, 3:34 PM PST, 7 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
334 PM PST Mon Nov 11 2024
.SYNOPSIS...Post frontal showers will continue and diminish
into the evening. Weather will remain unsettled with a more powerful
front to bring strong southerly winds, moderate to heavy rainfall,
and some mountain snow Tuesday night through Wednesday.
&&
.DISCUSSION...Post frontal showers and isolated coastal
thunderstorms will continue into this evening as the cold front from
this morning continues off to the east. Showers will taper off
Tuesday before the effects of a stronger front begin taking hold by
Tuesday evening.
Ensemble impact guidance continues to highlight wind, convection,
and rainfall as impactful with this upcoming front, with highest
probability of impacts in Humboldt through Del Norte counties. WPC
currently has northern portions of the forecast area at a Marginal
Risk for excessive rainfall Wednesday. Currently, the axis of most
concentrated IVT (500 to 650) has shifted farther south into Del
Norte County. Still not expecting flooding concerns at this time due
to lower river levels and the current rainfall forecast, which is
still at the beneficial level around 1-3 inches. Some portions of
Del Norte County have a high probability of seeing 3.5 inches
total. The heavy rainfall rates Wednesday morning may cause some
localized driving hazards, including with the convective showers
and thunderstorms which may arrive in decent coverage later
Wednesday.
This second trough will have better dynamics, and strong winds aloft
that will coincide with surface instability. This will bring better
confidence for the strong 850 to 925 mb winds that look to be 50 to
65 kts to mix down closer lower elevations. For this reason, winds
continue to be a concern, and Wind Advisories are looking likely.
Winds gusts around 50 mph could occur near Crescent City, especially
closer to Point St George. Ensembles suggest 55 to maybe 60 mph
maximum gusts are possible at that location. Wind gusts over 40 mph
are probable along the exposed coastal headlands elsewhere, and the
interior ridges of Del Norte and the King Range have a high chance
for gusts over 55 mph at this time. Snow levels will drop to the
4500 ft range, and mountain snow is expected in NE Trinity,
including over Scott Mountain Pass. A much cooler airmass looks
to then settle in behind the system late next week going into the
weekend. JJW
&&
.AVIATION...Coastal terminals will continue to fluctuate this
afternoon as scattered showers develop in the wake of a strong
frontal boundary. Isolated thunderstorms with intermittent lighting
have already been observed across across coastal areas from Crescent
City to Fort Bragg, occasionally redeveloping over interior
mountains. Periods of MVFR broken ceilings, moderate rainfall and
gusty southerly winds are possible with these storms. This threat
will persist through the evening and into Tuesday morning as a cold
upper trough axis moves over the area, supporting instability.
Scattered showers in UKI will likely taper off overnight - with
residual moisture, cooling temperatures and clearing skies may
produce scattered valley fog early Tuesday morning. A brief
reprieve Tuesday afternoon will quickly devolve into lowering cloud
cover and rainfall ahead of another strong front arriving overnight
into Wednesday.
&&
.MARINE...Post frontal showers and isolated thunderstorms will
continue as a large long period swell begins to quickly fill into
the waters this afternoon through Tuesday morning. Models are
indicating peak significant wave heights approaching 16 to 18 feet
at 15 to 16 seconds by early Tuesday afternoon. Breaking waves are
still within the realm of a high surf advisory (20-22 feet) with the
arrival of this swell and will remain in effect from early
Tuesday morning through late evening.
Only a short interim is expected before another low pressure system
pushes a strong frontal boundary into area waters overnight Tuesday
into early Wednesday morning. Most recent model runs are more
confident in high-end southerly gale force gusts (35-45 knots)
developing along the front and persisting until late Wednesday
morning. The northern outer waters will feel the brunt of these
winds as a strong low level coastal jet slams into the PNW. Isolated
storm force wind gusts are possible along the far northern boundary
of PZZ470 and into southern OR waters. Southerly wind wave response
will be competing with the decaying NW swell, but significant wave
heights are likely to remain between 14 and 16 feet through early
Thursday morning. Another large NW swell at 15 to 17 feet is
expected to arrive Thursday afternoon, furthering steep seas and
hazardous small craft conditions through late this week. Northerlies
will resume Friday as conditions gradually ease into the weekend.
&&
.BEACH HAZARDS...Waves heights of around 16 to 18 feet at 16
seconds are expected. A high surf advisory has been issued for breakers
of 20 to 22 feet. Breaker heights are marginal in terms of a high
surf advisory, but it has been issued to highlight large seas and
if any come in any larger than expected. Another wave of 16 to 18
feet at 15 seconds is expected Wednesday night and Thursday. This
has trended slightly larger in the models over the last 24 hours,
but the GFS and ECMWF are in pretty good agreement on it. MKK
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
High Surf Advisory from 3 AM to 8 PM PST Tuesday for CAZ101-
103-104-109.
NORTHWEST CALIFORNIA COASTAL WATERS...
High Surf Advisory from 3 AM to 8 PM PST Tuesday for PZZ415.
Small Craft Advisory until 3 AM PST Thursday for PZZ450-455.
Small Craft Advisory until 5 PM PST Tuesday for PZZ470.
Gale Watch from Tuesday afternoon through Wednesday morning
for PZZ470.
Small Craft Advisory until 4 AM PST Wednesday for PZZ475.
Gale Watch from late Tuesday night through Wednesday
morning for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 8:58 PM PST | Gale Warning | EKA | 39 hr | |
| Nov 12, 12:02 PM PST | Small Craft Advisory | EKA | 9 hr | |
| Nov 12, 12:02 PM PST | Hazardous Seas Warning | EKA | 12 hr | |
| Nov 12, 3:45 PM PST | Winter Weather Advisory | EKA | 29 hr |
Nearby
Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.